Some cardinal invariants for valuation domains
Rendiconti del Seminario Matematico della Università di Padova, Volume 74 (1985), pp. 205-217.
@article{RSMUP_1985__74__205_0,
     author = {Salce, Luigi and Zanardo, Paolo},
     title = {Some cardinal invariants for valuation domains},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {205--217},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {74},
     year = {1985},
     mrnumber = {818727},
     zbl = {0596.13015},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1985__74__205_0/}
}
TY  - JOUR
AU  - Salce, Luigi
AU  - Zanardo, Paolo
TI  - Some cardinal invariants for valuation domains
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1985
SP  - 205
EP  - 217
VL  - 74
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1985__74__205_0/
LA  - en
ID  - RSMUP_1985__74__205_0
ER  - 
%0 Journal Article
%A Salce, Luigi
%A Zanardo, Paolo
%T Some cardinal invariants for valuation domains
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1985
%P 205-217
%V 74
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_1985__74__205_0/
%G en
%F RSMUP_1985__74__205_0
Salce, Luigi; Zanardo, Paolo. Some cardinal invariants for valuation domains. Rendiconti del Seminario Matematico della Università di Padova, Volume 74 (1985), pp. 205-217. http://archive.numdam.org/item/RSMUP_1985__74__205_0/

[1] W. Brandal, Almost maximal integral domains and finitely generated modules, Trans. Amer. Math. Soc., 183 (1973), pp. 203-222. | MR | Zbl

[2] A. Facchini - P. Vamos, Almost reflexive rings (to appear).

[3] A. Facchini - P. Zanardo (to appear).

[4] L. Fuchs - L. Salce, Modules over valuation rings, Lecture Notes in Pure and Applied Math., Marcel Dekker, New York (in prints). | Zbl

[5] L. Fuchs - G. VILJOEN, On finite rank torsion-free modules over almost maximal valuation domains, Comm. Alg., 12, 3 (1984), pp. 245-258. | MR | Zbl

[6] R. Gilmer, Multiplicative ideal theory, Marcel Dekker, New York, 1972. | MR | Zbl

[7] I. Kaplansky, Maximal fields with valuations, Duke Math. J., 9 (1942), pp. 303-321. | MR | Zbl

[8] W. Krull, Allgemeine Bewertungstheorie, J. für Math., 177 (1937), pp. 215-237.

[9] M. Nagata, Local rings, Interscience Tracts Pure Appl. Math., J. Wiley and S., New York, London, 1962. | MR | Zbl

[10] M. Nishi, On the ring of endomorphisms of an indecomposable injective module over a Prüfer ring, Hiroshima Math. J., 2 (1972), pp. 271-283. | MR | Zbl

[11] A. Ostrowsky, Untersuchungen zur arithmetischen Theorie der Körper, Math. Z., 39 (1935), pp. 269-404. | MR | Zbl

[12] R.B. Warfiedljr., Purity and algebraic compactness for modules, Pacific J. Math., 28 (1969), pp. 699-719. | MR | Zbl

[13] P. Zanardo, Indecomposable finitely generated modules over valuation domains (to appear). | MR | Zbl